# SDR 2007UALA00489

- Difficulty date: February 17, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 24,125 hours, 9,706 cycles
- Engine: Iae V2527A5
- Engine time: 14,980 hours, 8,273 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Actuator
- Part number: 2607MK2
- Part serial: 26071028
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 17,768 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: A
- Precautionary procedure: E, A

## Discrepancy

RTFL DUE TO NR 2 ENGINE SURGE AT TAKEOFF.  ENGINE WAS SHUTDOWN.   [SUP 05-08-07]  VSVA SETTING TRACK CHECK FAULTS ON BOTH CHANNELS SUGGESTING OPERATIONAL PROBLEMS. UNIT HAS BEEN SENT TO OSV FOR INVESTIGATION.  UNIT HAS 31 HOURS SINCE SHOP VISIT AND REPAIR.
